Department of Mathematics
k-factors in regular graphs
Plesnik in 1972 proved that an (m - 1)-edge connected m-regular graph of even order has a 1-factor containing any given edge and has another 1-factor excluding any given m - 1 edges. Alder et al. in 1999 showed that if G is a regular (2n + 1)-edge-connected bipartite graph, then G has a 1-factor containing any given edge and excluding any given matching of size n. In this paper we obtain some sufficient conditions related to the edge-connectivity for an n-regular graph to have a k-factor containing a set of edges and (or) excluding a set of edges, where 1 ≤ k ≤ n/2. In particular, we generalize Plesnik's result and the results obtained by Liu et al. in 1998, and improve Katerinis' result obtained 1993. Furthermore, we show that the results in this paper are the best possible. © 2008 Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag.
Edge-connectivity, K-factor, Regular graph
Source Publication Title
Acta Mathematica Sinica, English Series
Link to Publisher's Edition
Shiu, W., & Liu, G. (2008). k-factors in regular graphs. Acta Mathematica Sinica, English Series, 24 (7), 1213-1220. https://doi.org/10.1007/s10114-007-6555-4